MathSciNet Relay Station
MathSciNet bibliographic data
MR2834626 (2012i:60123) 60H10 (34K28 34K50 60H35 65C30)
Milošević, Marija Highly nonlinear neutral stochastic differential equations with time-dependent delay and the Euler-Maruyama method. Math. Comput. Modelling 54 (2011), no. 9-10, 2235–2251.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement